Volume 4, Issue 1
Application of Improved (G ′/G)–Expansion Method to Traveling Wave Solutions of Two Nonlinear Evolution Equations

Xiaohua Liu, Weiguo Zhang & Zhengming Li

Adv. Appl. Math. Mech., 4 (2012), pp. 122-130.

Published online: 2012-04

Preview Full PDF 580 1825
Export citation
  • Abstract

In this work, the improved $({G'}/{G})$-expansion method is proposed for constructing more general exact solutions of nonlinear evolution equation with the aid of symbolic computation. In order to illustrate the validity of the method we choose the RLW equation and SRLW equation. As a result, many new and more general exact solutions have been obtained for the equations. We will compare our solutions with those gained by the other authors.

  • Keywords

RLW equation SRLW equation improved (G'/G)-expansion method traveling wave solution

  • AMS Subject Headings

35C07 35C08 35A25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-4-122, author = {Xiaohua Liu, Weiguo Zhang and Zhengming Li }, title = {Application of Improved (G ′/G)–Expansion Method to Traveling Wave Solutions of Two Nonlinear Evolution Equations}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2012}, volume = {4}, number = {1}, pages = {122--130}, abstract = {

In this work, the improved $({G'}/{G})$-expansion method is proposed for constructing more general exact solutions of nonlinear evolution equation with the aid of symbolic computation. In order to illustrate the validity of the method we choose the RLW equation and SRLW equation. As a result, many new and more general exact solutions have been obtained for the equations. We will compare our solutions with those gained by the other authors.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.11-m11126}, url = {http://global-sci.org/intro/article_detail/aamm/110.html} }
TY - JOUR T1 - Application of Improved (G ′/G)–Expansion Method to Traveling Wave Solutions of Two Nonlinear Evolution Equations AU - Xiaohua Liu, Weiguo Zhang & Zhengming Li JO - Advances in Applied Mathematics and Mechanics VL - 1 SP - 122 EP - 130 PY - 2012 DA - 2012/04 SN - 4 DO - http://doi.org/10.4208/aamm.11-m11126 UR - https://global-sci.org/intro/article_detail/aamm/110.html KW - RLW equation KW - SRLW equation KW - improved (G'/G)-expansion method KW - traveling wave solution AB -

In this work, the improved $({G'}/{G})$-expansion method is proposed for constructing more general exact solutions of nonlinear evolution equation with the aid of symbolic computation. In order to illustrate the validity of the method we choose the RLW equation and SRLW equation. As a result, many new and more general exact solutions have been obtained for the equations. We will compare our solutions with those gained by the other authors.

Xiaohua Liu, Weiguo Zhang & Zhengming Li . (1970). Application of Improved (G ′/G)–Expansion Method to Traveling Wave Solutions of Two Nonlinear Evolution Equations. Advances in Applied Mathematics and Mechanics. 4 (1). 122-130. doi:10.4208/aamm.11-m11126
Copy to clipboard
The citation has been copied to your clipboard